May 17, 2007
I was on adrogel and anadrol for several years. Now I am on androgel and serostim. I have gotton larger feminine breasts. Are there any treatments?
Response from Dr. Henry
Can you provide more details regarding her age/sex/HIV clinical status and which HIV drugs you are taking (this site is limited to discussion about the side effects of HIV treatment)? KH
Atripla & Thyroid
- Does HIV Cause Itchy Skin?
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- Can You Use Triple Antibiotic Ointment On Genital Warts?
- Std Cause A Rash Around Mouth And Nose
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.